MAUDE Adverse Event Report: EXACTECH, INC. UHMWPE POST AUG GLENOID SMALL, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. UHMWPE POST AUG GLENOID SMALL, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-02-32
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitants: a10012 - gps implant kit v2 (b)(6), 300-10-15 - equinoxe replicator plate 1.5mm o/s (b)(6), 300-01-09 - equinoxe, humeral stem primary, press fit 9mm (b)(6), 300-20-02 - equinox square torque define screw drive kit (b)(6), 310-01-41 - equinoxe, humeral head short, 41mm (alpha) (b)(6), 300-01-07 - equinoxe, humeral stem primary, press fit 7mm (b)(6).
 
Event or Problem Description
As reported, approximately 7 years post initial right total shoulder arthroplasty (tsa), the patient underwent revision due to suspected glenoid loosening.The surgeon planned on converting to reverse; however, while attempting to disassociate the humeral head from the replicator plate, the stem came loose.Everything was removed and replaced by a competitor prosthesis.The event was not related to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-04428 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04428 the product associated with the reported event is within the scope of recall z-1407-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d8 h6 the following sections were corrected: b2.H6.The revision reported may be the result of the glenoid loosening and wear as reported.The humeral stem loosening during the revision procedure may have been secondary to forces applied to disassemble modular components or the result of an insufficient bond between the implant and bone.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
UHMWPE POST AUG GLENOID SMALL, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20724571
Report Number1038671-2024-04427
Device Sequence Number20450852
Product Code KWS
UDI-Device Identifier10885862175090
UDI-Public10885862175090
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2021
Device Catalogue Number314-02-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale